Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    5
  • views
    1214

Why I stopped retin a & clindamycin

Becky24

486 views

So it's been a few days since I've stopped the retin a clindamycin regimen and I'm happy to say that all bumps/rash I had on my face, neck, chest, and wrists are gone!!! Haven't been itching anymore either. I thought I would break out like crazy from stopping the regimen but my skin is doing even better. With that being said.. I'd like to advise everyone on here to be careful and do a patch test before using a new medication all over your face. This allergy was spreading throughout my body and could have been a big problem if I had continued using it!! GOOD LUCK TO ALL



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×